# SDR DALA2024061706122

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y1227 AT LEVEL FR67 AT AFT GALLEY AREA ( SSI 534 147). C/A: REPLACED FLOOR SUPPORT -Y1227 AND FASTENERS LOCATED BTW FR66 TO FR68 AFT GALLEY AREA. AS PER A320 SRM 51-42-11 AND SRM 51-72-11, DWG D53472815 SHEET 8 RELEASE DATE: 18-DEC-06 ISSUE: G AND DWG D53472780 SHEET 9 RELEASE DATE:26-APR-18 ISSUE: K. AND TOOK MEASURES OF CORROSION AREA W=0.195 INCH, L=0.281 INCH AND D= 0.027 INCH,  RII INSPECTION COMPLETE.
